| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/28/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the lower legs.A 6.0 mm x 60 mm x 135 cm (4f) sterling balloon catheter was advanced for dilation.However, during normal pressure, the balloon ruptured.The procedure was completed with a different device.No patient complications were reported and patient's status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a sterling balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There was contrast and blood in the inflation lumen and balloon, and blood in the guidewire lumen.The balloon was loosely folded.There was a longitudinal tear 11mm long starting from the proximal end of the balloon.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the lower legs.A 6.0mmx60mmx135cm (4f) sterling balloon catheter was advanced for dilation.However, during normal pressure, the balloon ruptured.The procedure was completed with a different device.No patient complications were reported and patient's status was stable.